Ukrainian Mathematical Journal

, Volume 64, Issue 7, pp 1109–1127

Asymptotic m-phase soliton-type solutions of a singularly perturbed Korteweg–de Vries equation with variable coefficients

  • V. H. Samoilenko
  • Yu. I. Samoilenko
Article

DOI: 10.1007/s11253-012-0702-5

Cite this article as:
Samoilenko, V.H. & Samoilenko, Y.I. Ukr Math J (2012) 64: 1109. doi:10.1007/s11253-012-0702-5

We propose an algorithm for the construction of asymptotic m-phase soliton-type solutions of a singularly perturbed Korteweg–de Vries equation with variable coefficients and establish the accuracy with which the main term asymptotically satisfies the considered equation.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  • V. H. Samoilenko
    • 1
  • Yu. I. Samoilenko
    • 1
  1. 1.KyivUkraine

Personalised recommendations